Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Arm exponents in high dimensional percolation


Authors: Gady Kozma and Asaf Nachmias
Journal: J. Amer. Math. Soc. 24 (2011), 375-409
MSC (2010): Primary 60K35, 82B43
Published electronically: November 16, 2010
MathSciNet review: 2748397
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the probability that the origin is connected to the sphere of radius $ r$ (an arm event) in critical percolation in high dimensions, namely when the dimension $ d$ is large enough or when $ d>6$ and the lattice is sufficiently spread out. We prove that this probability decays like $ r^{-2}$. Furthermore, we show that the probability of having $ \ell$ disjoint arms to distance $ r$ emanating from the vicinity of the origin is $ r^{-2\ell}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 60K35, 82B43

Retrieve articles in all journals with MSC (2010): 60K35, 82B43


Additional Information

Gady Kozma
Affiliation: The Weizmann Institute of Science, Rehovot POB 76100, Israel
Email: gady.kozma@weizmann.ac.il

Asaf Nachmias
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139
Email: asafnach@math.mit.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-2010-00684-4
PII: S 0894-0347(2010)00684-4
Received by editor(s): November 4, 2009
Received by editor(s) in revised form: July 21, 2010
Published electronically: November 16, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.